... effect. Really, does anyone, espesially a doctor out there know the reasons???
It's very common for many, if not all, of the mental health medications to have the side effect of weight gain. I was on Abilify for 3 months and I am very conscientious about what food I put into my body, yet still gained about 5-8 pounds. I knew it was coming so I wasn't surprised, but am glad my doctor took me off of it and is still figuring out what, if anything, I need now to replace it. I know it's discouraging to gain weight from something you have no control over, but you must realize the weight gain, versus the reason you're taking the medication, is a small side effect to get through! May God Bless you and please rely on this site for terrific information, and answers for any of your questions. The people here are amazing!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 4 answers
Posted 17 Sep 2013 • 3 answers
Posted 24 Jul 2014 • 3 answers
Posted 23 Jan 2015 • 7 answers
Posted 1 day 9 hours ago • 0 answers